# SDR FDEA201006262202

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA - RT LOWER TORQUE BOX LIGHTNING HOLE IS CRACKED AT BS 1230 REMOVED DAMAGED AREA IAW SRM 51-40-2 AND 51-10-1, REV 103. FABRICATED DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2. INSTALLED DOUBLER IAW SRM 51-30-2.
